advertisement
Question
Posted by: Anonymous | 2009-06-05

Pharyngitis and Laryngitis

Dear CyberDoc

My GP diagnosed me with Pharyngitis and Laryngitis today and prescribed the antibiotic Klacid XL (2 tablets per day with an Inteflora tablet accompanying it). Upon getting home I started fearing when I saw that it is also a type of Erythromycin. Previously when I used the actual Erythromycin I started vomiting stomach acid and thought I was going to die that morning. Is Klacid XL the same, is it going to make me vomit again?

Accompanying the antibiotic and Inteflora is Andolex spray, Myprodol (should apparently take this before going to bed) and ACC200.

Thank you doctor.

Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Klacid XL is a type of Erythromycin and can cause these side-effects. I therefore, suggest that you consult your doctor for an alternative antibiotic. 90% of cases are viral and should subside spontaneously.

The other medication is safe to use and will alleviate your symptoms.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement